default-icon
Vomiting after food
My boy was suffering from starting stage of astma, he was using inhaler budicot and astalin. From sept i changed his medication from alopathy to homeo, from this week he started vomiting after food, first it was like in one time in two days, today he is having fever 101degree and we consulted the homeo doc, she prescribed few more medicines. But in the evening he again vomited and also after the dinner. Now we are giving him only lite food like rice soup/dosa/oats only. I heard vomiting is normal during homeo medication, but i am worried if he is having any trouble. I cheked his fever 10pm and it is decresed to 99. Kindly pls help me with proper guidance.
79 Views v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amal Krishna Mandal
Homeopath 30 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, I don't interested to make so many confusing discussion as those will not be helped the proper. I shall say that as homeopathy said that all the external signs n symptoms are nothing but the indications of internal disorder. So everyone should go through a throw proper characterized homoeopathic case recording system which will give one's true picture of ailments. So if think fit contact through Practo location dumdum Kolkata. However in this case there has no noxious  of vomiting due to Homoeo medicine if not the drug used for repulsive action which may help ful 
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetika Bansal
Homeopath 19 yrs exp Delhi

Free 3 day follow up

Chat Now

₹600 for 24 hrs

He has developed mild gastritis,  please take proper treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepika Gupta
Homeopath 6 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Homeopathic medicine should not cause vomiting. Must be coz of a GIT infection..visit a homeopaths who cn tk case thoroughly n find out wat's wrong.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. (Prof.) Nilanjana Basu
Homoeopath 16 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello. Vomiting is not normal during homoeopathic medications. He might be having some stomach infection. If your doctor has advised some medicines for the fever and vomiting then it is fine. Otherwise consult him for it. I understand that your son has been benefitted by Homoeopathy for asthma. So go ahead. Regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prashant Ruikar
Homeopath 8 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi, Indeed vomiting some time normal while one is going through homeopathic treatment provided the patient shouldnt feed discomfort. Its called expulsion of toxins in chronic diseases.
Next Steps
Be watchful, observe the general state of the kid. He should be playful and should get good sleep. If you dont see this, keep your doctor informed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO